Location of Repository

Previous Up Next Article Citations From References: 1 From Reviews: 0

By Mr (c: E, M. (-eang) Larson, J. A. (-fl, W. J. [mitchell and William John (-fl

Abstract

A partition theorem for a large dense linear order. (English summary) Israel J. Math. 171 (2009), 237–284. Denote by ≤Q the natural κ-dense linear order on κ> 2 which extends the lexicographic order. Write Qκ = 〈 κ> 2, ≤Q〉. For regular κ the linear order Qκ is κ-dense. For κ = ω, Q = Qω has the order type of the rationals. Devlin proved that Q → (Q) n <ω,tn and Q → (Q)n <ω,tn−1, where the tn is the nth tangent number, i.e., tan(x) = ∑ ∞ n x2n−1 tn (2n−1)!. The main result of the paper is the following theorem: For every natural number m there is t + m ∈ ω such that for any cardinal κ which is measurable after generically adding many Cohen subsets of κ we have Qκ → (Qκ) n <ω,t + n and Qκ → (Qκ) n <ω,t + n −1. The authors characterize t + m as the cardinality of a certain finite set of ordered trees. In particular

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.372.2937
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.